# SDR UALA2009111703576

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 54,992 hours, 10,008 cycles
- Engine: Pwa PW4077
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 108
- Condition: Malfunctioned
- Location: Position 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG START VALVE R RIGHT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST.  STATUS MSG01- NOT ACTIVE ENGINE SHUTDOWN MODE DEPENDENT; STARTER AIR VALVE (SAV) (R ENG) IS NOT IN COMMANDED POSITION.  DB- ELECTRONIC ENGINE CONTROL (R ENG, CH B).  METAL IN STARTER.  REMOVED & REPLACED STARTER.  MOTORED ENGINE & RAN ENGINE WITH NO FAULT INDICATIONS ALL INDICATIONS ON MAINT PAGES WERE OK & NORMAL.
